Publication

Back to overview

Limit properties of exceedances point processes of scaled stationary Gaussian sequences

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Hashorva Enkelejd, Peng Zuoxiang, Weng Zhichao,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Probability and Mathematical Statistics
Volume (Issue) 34(1)
Page(s) 45 - 59
Title of proceedings Probability and Mathematical Statistics

-